Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continued fractions with sequences of partial quotients


Author: K. E. Hirst
Journal: Proc. Amer. Math. Soc. 38 (1973), 221-227
MSC: Primary 10F20; Secondary 10K10
MathSciNet review: 0311581
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three results are proved concerning the Hausdorff fractional dimension of sets of continued fractions whose partial quotients belong to given sequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10F20, 10K10

Retrieve articles in all journals with MSC: 10F20, 10K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0311581-4
PII: S 0002-9939(1973)0311581-4
Keywords: Continued fraction, Hausdorff measure, fractional dimension, partial quotients
Article copyright: © Copyright 1973 American Mathematical Society